# SDR AT0400017

- Difficulty date: September 5, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Engine: Rroyce BR700715A130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 GEAR UNSAFE ON EXTENSION OF GEAR.  BAD SWITCH (S-189) REPLACED (P/N DT2R-A7) SENSING AND CONTROL MICRO SWITCH.
